# SDR DALA2018121407187

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 46,122 hours, 24,032 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 IN OPEN UPPER INBOARD HOLE DOOR STOP NUMBER 7 RH SIDE, REPLACED INTERCOSTAL FITTING 7RH SIDE FR 16 FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53112300
